# SDR DALA2017052504366

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FLOOR SUPPORT BS 160-200, LBL 44.  REPLACED IAW SRM 51-30-05 AND 51-30-02.
